This paper deals with the dynamical behavior of switched systems, formed by a finite number of linear vector fields. In particular, we review and present in a systematic way some definitions and some results, representing useful tools for the investigation of the stability properties. We also provide a thoughtful comparison among the notions of loss and gain of stability, and asymptotic controllability at the origin and at the infinity. Finally we examine a number of new examples.
Periodic asymptotic controllability of switched systems / Bacciotti Andrea. - In: LIBERTAS MATHEMATICA. - ISSN 0278-5307. - ELETTRONICO. - 34:1(2014), pp. 23-46.
|Titolo:||Periodic asymptotic controllability of switched systems|
|Data di pubblicazione:||2014|
|Appare nelle tipologie:||1.1 Articolo in rivista|